← Return to Stop Glaucoma (medication) eye drops

Discussion
evw100 (@ew100)

Stop Glaucoma (medication) eye drops

Eye Conditions | Last Active: Mar 27 10:51am | Replies (8)

Comment receiving replies
@lacy2

MEDICATIONS FOR GLAUCOMA CAUSING GLAUCOMA OR ? Canada 

HI, sorry dont want to upset anyone (but having a bed day today and surfing) and noticed ‘WATER PILLS’ getting warning from HEALTH CANADA. I checked and gosh is it hard checking out medications these days as they sometimes have up to ten different names! I wanted to double check the pills his is taking along with 14 others. (I have glaucoma) Anyway ACETAZOLAMIDE is shown on their list of water pills causing glaucoma type problems, yet when I checked it another name Diamox came up… so I presume same drug; but it says on Web.md that Diamox is used to TREAT high pressure in eyes. I just wondered if anyone on here would know… I have long felt my medications may have caused my narrow angle glaucoma, but how do you prove it (Zoloft) and its a bit late once you have it… anyway, I am just trying to be helpful…. and trying to keep an eye on husband’s pills while ill myself.. given the names between countries and also brand name vs generic, I have had one name on one pill bottle and another name on another pill bottle yet both the same drug. Thanks for listening.
MARCH 25 EMAIL;
Health Canada reviewed the potential risk of choroidal effusion, acute myopia and acute angle-closure glaucoma with the use of diuretics, including acetazolamide, after a related review was conducted by the European Medicines Agency’s Pharmacovigilance Risk Assessment Committee (PRAC).

Jump to this post


Replies to "MEDICATIONS FOR GLAUCOMA CAUSING GLAUCOMA OR ? Canada HI, sorry dont want to upset anyone (but having..."

@lacy2 Obviously you want to make sure the medication you are taking for your eyes are not causing more issues.

You'll notice that I moved your question to a previous discussion related to glaucoma medication. I did this so you and other members could connect in a central location while discussing this topic.

May I ask what your provider has said regarding your medications?